# SDR CWQR20130225011

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 6,852 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Exchanger
- Part number: S4883T0071
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  HEAT EXCHANGER SIDE PLATE HAD THREE CRACKS ABOUT .35 INCH LONG.  OPPOSITE SIDE OF THE HEAT EXCHANGER WAS CRACKED IN TWO OF THE FOUR CORNERS.  A NEW EXCHANGER WAS INSTALLED.  PREFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.  THIS CONDITION HAS ALSO BEEN REPROTED TO MFG UNDER SCR 650312.
